# SDR SWAA2021082096262

- Difficulty date: July 18, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 47,810 hours, 28,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PANEL 651FB ON THE FWD SIDE; THE BRACKET 27 INCHES FROM THE OTBD END IS BROKEN. / REMOVED AND REPLACED L BRACKET 27 INCHES FROM THE OUTBOARD END FWD SIDE OF PANEL 651FB IAW SRM 51-40-02.
